A sufficient condition for Ω-stability of vector fields on open manifolds
Compositio Mathematica, Volume 65 (1988) no. 2, p. 171-176
@article{CM_1988__65_2_171_0,
     author = {Kotus, Janina and Klok, Fopke},
     title = {A sufficient condition for $\Omega $-stability of vector fields on open manifolds},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {65},
     number = {2},
     year = {1988},
     pages = {171-176},
     mrnumber = {932642},
     zbl = {0659.58030},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__65_2_171_0}
}
Kotus, Janina; Klok, Fopke. A sufficient condition for $\Omega $-stability of vector fields on open manifolds. Compositio Mathematica, Volume 65 (1988) no. 2, pp. 171-176. http://www.numdam.org/item/CM_1988__65_2_171_0/

1 N.P. Bhatia and G.P. Szegö, Dynamical systems: stability theory and applications, Lecture Notes in Math. 35 (1967). | MR 219843 | Zbl 0155.42201

2 C. Camacho, M. Krych, R. Mané and Z. Nitecki, An extension of Peixoto's structural stability theorem to open surfaces with finite genus, Lecture Notes in Math. 1007 (1983) pp. 60-87. | Zbl 0537.58031

3 J. Guckenheimer, Absolutely Ω-stable diffeomorphisms, Topology 11 (1972) 195-197. | Zbl 0246.58013

4 F. Klok, Ω-stability of plane vector fields, Bol. Soc. Bras. Mat. 12(1) (1981) 21-28. | Zbl 0574.58018

5 J. Kotus, M. Krych And Z. Nitecki, Global structural stability of flows on open surfaces, Mem. Amer. Math. Soc. 37(261) (1982). | MR 653093 | Zbl 0497.58015

6 J. Kotus, Ω = Per for generic vector fields on some open surfaces, Demonstratio Mathematica XVIII(1) (1985) 325-340. | Zbl 0624.58015

7 J. Palis and W. De Melo, Introducao aos sistemas dinamicos, Projéto Euclides, Ed. Edgard Blucher (1978).

8 F. Takens and W. White, Vector fields with no wandering points, Amer. J. Math. 98 (1976) 415-425. | MR 418163 | Zbl 0339.58009